# SDR 99ZZZX3668

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N372ES
- Make and model: Cessna 172R
- Aircraft serial: 17280053
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN SHOP FOR S/B WORK.  FOUND FIREWALL HAD BEEN REPAIRED AT COWL MOUNTS.  FIRST MOUNT ON RIGHT AND LEFT SIDE, ON LOWER HALF OF FIREWALL.  SUBMITTER STATED 3 OUT OF 4 OF 172R'S HAVE BEEN CRACKED.
